# SDR ASAA201808205811

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,274 hours, 12,205 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0796385
- Condition: Failed
- Location: Cabin Pressure
- Part time: 40,274 hours, 12,205 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED.  ACFT GROUNDED.   REPLACED THE NR 1 CABINE PRESSURE CONTROLLER IAW AMM 21-31-01. ACCOMPLISHED PRESSURIZATION SYSTEM GROUND TEST IAW AMM 21-31-00. SYSTEM TEST PASSED.  GROUND VERIFICATION SUCCESSFUL.
